Compact restrictions of operators : II.

Brown, Arlen and Pearcy, Carl: Compact restrictions of operators : II. In: Acta scientiarum mathematicarum, (33) 3-4. pp. 161-164. (1972)

[img]
Preview
Cikk, tanulmány, mű
math_033_fasc_003_004_161-164.pdf

Download (851kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 161-164
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 164. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14351

Actions (login required)

View Item View Item